# SDR SWAA2022030978319

- Difficulty date: May 13, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER L/E PANEL 621YB FWD SECTION DELAMINATED (231-513-1) / CLEANED THE DAMAGED AREA OF RIGHT WING LOWER L/E PANEL 621YB REF B737-700 SRM 51-70-06-2B-6 REPAIR 6-4B; FILL THE DAMAGE WITH LAMINATING RESING; CURED ITS AND APPLIED FINISH REF B737-700 SRM 51-70-06-2B-6 REPAIR 6-4G MAT USED EA-934NA PO# 1590993.
